Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Bifurcations of equilibria of a non-linear age structured model
Author(s): Farkas, Jozsef Zoltan
Contact Email:
Keywords: stability of equilibria
Issue Date: 2004
Date Deposited: 17-Dec-2012
Citation: Farkas JZ (2004) Bifurcations of equilibria of a non-linear age structured model. Miskolc Mathematical Notes, 5 (2), pp. 187-192.
Abstract: M. E. Gurtin and R. C. MacCamy investigated a non-linear age-structured population dynamical model, which served as one of the basic non-linear population dynamical models in the last three decades. They described a characteristic equation but they did not use it to discuss stability of equilibria of the system in certain special cases. In a recent paper, M. Farkas deduced a characteristic equation in another form. This characteristic equation enabled us to prove results about the stability of stationary age distributions of the system. In the present paper we are going to investigate how equilibria arise and change their stability as a basic parameter of the system varies.
Rights: Publisher allows this work to be made available in this repository. Published in Miskolc Mathematical Notes [non valid], 5 (2), pp. 187-192, by the University of Miskolc,

Files in This Item:
File Description SizeFormat 
Farkas_MiskolcMathNotes_2004.pdfFulltext - Published Version102.16 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.